# SDR USAA2013062400019

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32144510
- Part serial: 2790
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FORWARD CABIN EMERGENCY POWER SUPPLY FAILS OPS CHECK.  REPLACED THE FORWARD CABIN EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-400-001A & OPS CHECKED GOOD IAW JOB CARD.
